# SDR UALA2010110804154

- Difficulty date: November 6, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,422 hours, 8,444 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Leaking
- Location: Fuel Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK NR 1 ENGINE AT B-NUT ON LARGE SUPPLY LINE AT FUEL OIL COOLER. SUPPLEMENTAL DATA UPDATE SECURED LINE. MOTORED NR 1 ENGINE, NO ACTIVE LEAKS NOTED AT THIS TIME.
